MAUDE Adverse Event Report: BD CARIBE LTD. BD MICROTAINER SST; BLOOD SPECIMEN COLLECTION DEVICE

BD CARIBE LTD. BD MICROTAINER SST; BLOOD SPECIMEN COLLECTION DEVICE
Model Number 365967
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that prior to use with a bd microtainer® sst¿ the shield was discolored.The following information was provided by the initial reporter, translated from (b)(6) to english: the customer reports that the shield was partially discolored (the shield partially turned red).
 
Additional Manufacturer Narrative
H.6.Investigation: bd had not received samples, but photos were provided by the customer for investigation.The photos were reviewed and the indicated failure mode for mixed colors with the incident lot was observed.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality non-conformances during manufacturing of the product.
 
Event or Problem Description
It was reported that prior to use with a bd microtainer® sst¿ the shield was discolored.The following information was provided by the initial reporter, translated from japanese to english: the customer reports that the shield was partially discolored (the shield partially turned red).

Brand Name
BD MICROTAINER SST
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos
MDR Report Key10703479
Report Number2618282-2020-00082
Device Sequence Number11574781
Product Code JKA
UDI-Device Identifier50382903659673
UDI-Public50382903659673
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K991702
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/30/2021
Device Model Number365967
Device Catalogue Number365967
Device Lot Number0086468
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/28/2020
Supplement Date Received by Manufacturer09/28/2020
Initial Report FDA Received Date10/20/2020
Supplement Report FDA Received Date10/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;